# SDR UF6A960810

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Unit
- Part number: 30048000014
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 7,106 hours
- Component: Hamstd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT 5760 - ON TAKEOFF, LEFT ENGINE UPPER FEATHER LIGHT DID NOT ARM.  MAINTENANCE REMOVED AND REPLACED NR 1 AUTOFEATHER UNIT, SYSTEM OPS CHECKED GOOD.  (M)
